# SDR WX0A2022021674002

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 12,550 hours, 6,348 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD RIGHT LENS-EXIT SIGN BROKE OFF / REPLACED FWD RIGHT LENS-EXIT-SIGN IAW AMM 33-51-13-400-001-A"
